# SDR 99UAL900182

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley Module
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FORWARD GALLEY SLID OUT ON TAKEOFF AND BROKE OFF THE ASSIST HANDLE ON THE SERVICE DOOR.   MAINTENANCE SECURED UNIT.  FLEET ENGINEERING WILL FORWARD THIS ITEM TO THE APPROPRIATE CATERING VENDOR AND RECOMMEND A LATCH AND PULL TEST BE PART OF THEIR INSTALLATION TRAINING PROCEDURE.
